# SDR R61A201511270907

- Difficulty date: November 27, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 170031719005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING HEAVY CHECK WAS REPORTED THAT L1 DOOR STEP FLOORBOARD CLIP NUT PLATE IS CORRODED. MAINTENANCE R & R L1 DOOR LOWER BEAM IAW SRM 51-40-02, 51-43-02, 51-21-02, 51-23-06, PN 170-031719-005, BEAM.
